# SDR SWAA2021100807024

- Difficulty date: August 14, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 66,271 hours, 39,040 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON BEAM #4 AT FORWARD SERVICE DOOR ; 2021-369264 / [13] REPLACED BEAM#4 AT FWD SERVICE DOOR IAW SRM B737-700 51-10-02 ITEM 9 AND DRAWING 141A6516 REV:C; [14] CORRECTED STEP 12.INSTALLED FASTENERS OF WEB; PLATE (2E/A) AND STIFFENER AT FWD SERVICE DOOR IAW SRM B737-700 51-40-02 AND DRAWING 141A6516 REV:C; [15] STEP 13 AND 14 VERIFIED; RII TASK COMPLETED
